Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Foot drop post knee replacement
    avatar
    bugslinger posted:
    I had Bi-lateral knee replacements done Aug. 24th. I awakened to a foot drop of my right foot. It moves down, and sideways but I cannot lift it. It is also the cause of terrible nerve pain and areas of tingling and numbness. Has anyone else experienced this? How did they treat the pain and did it go away. My Dr. Is saying it most likely will in a few months.
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Bugslinger,

    While you're waiting for responses here, I encourage you to post on our Knee & Hip Replacement community .
    We must let go of the life we have planned, so as to accept the one that is waiting for us. ~Joseph Campbell
     
    avatar
    RXBERT1938 responded:
    HHAD REPLACEMENT ON RIGHT KNEE IN 2008. STILL SSUFFER FROM FOOT DROP. DID THEY SAY WHAT CCAUSE YOURS


    Helpful Tips

    Be the first to post a Tip!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.